Too much sleep....

Tell us what you are using to treat your MS-- and how you are doing.

Too much sleep....

Postby mpalla » Fri Nov 22, 2013 10:13 pm

I sleep away too much. I am in the midst of another relapse. Steroids...blah blah. I know I need sleep I get it but 12 hrs a day split up?? What do people take to stay awake...I've heard adderal and provigl?! I am soo depressed. Sleeping my life away....or up when the family is asleep. Grrrrrrrrrrrrrrrrrrrrrrr.
Any suggestions PLEASE!
Thanks
M
Diagnosed 2-13-13. RRMS.
User avatar
mpalla
Family Member
 
Posts: 84
Joined: Sun Mar 24, 2013 7:51 pm
Location: Michigan

Advertisement

Re: Too much sleep....

Postby Scott1 » Sat Nov 23, 2013 1:41 pm

Hi,

Lets step through this logically but skip all the detail that muddies the picture. I don't know your general state of health but I'll assume that your body feels like its made of wet cement and everything you do is tiring.
My guess is you can't make ATP because your cells are sodium logged as your sodium potassium pump doesn't work. In my view this is due to a substance called Peroxynitrite disabling a step in the Krebs cycle called Glyceraldehyde-3-phosphate dehydrogenase. When it can't function you can't make ATP and therefore you have no energy and your body will malfunction whilst it tries compensate.
Do this - Day 1 take 150mg Co-enzyme Q10 just before going to bed (no later than 10pm), do it again on day 2, on day three if all seems normal and no change is noticeable double the dose. On day 5 increase it to 450mg. After a week write back and tells us if something happened. Then we will work out what we do next.

I anticipate you will be surprised. If you are on blood thinners do not do what I have suggested as this will make the blood thinner more potent.

Regards

Regards
User avatar
Scott1
Family Elder
 
Posts: 466
Joined: Wed Oct 22, 2008 2:00 pm

Re: Too much sleep....

Postby leonardo » Fri Jan 24, 2014 10:55 am

Hi Scott,

is Q10 a itself a blood thinner?

I used partially your q10 plan, took 100mg before sleep for 2-3 days. I didn't notice reduction in sleep time but when I wake up my sleep is not so deep and I fell a more regenerated. Sould I increase the dosage? At what effects stop increasing the dosage?

What do you suggest for a sleepiness/fatigue/weakness/lack of energy feeling at noon? (from about 1hr before my lunch till 1h after it). Take Q10 in the morning?
leonardo
Family Member
 
Posts: 62
Joined: Tue Apr 09, 2013 9:56 am

Re: Too much sleep....

Postby Scott1 » Fri Jan 24, 2014 2:06 pm

Hi Leonardo,

Is Q10 a blood thinner? It's a "yes/no" answer; yes if your blood cells have become disc shaped and gluggy and no if they are healthy. What I was trying to say is if you are on the blood thinner you don't want to keep using it once your blood cells start respiring normally as you would be doing more than would be required which could make you prone to unintended bleeding.
What the Q10 does is provide the phosphate molecule the ADP needs to become ATP if you don't have enough. If you do have enough then it will do something between nothing and not much. If you go to my post called "beyond Avonex and Valtrex" and scroll down to the 9th post there is a heading called Peroxynitrite. An explanation is there. There is also a link to an animation which I repost here
http://highered.mcgraw-hill.com/sites/0 ... works.html

I believe what has happened to us is the action of the pump has been disabled so our cells become sodium engorged and the exchange you can see in the animation fails to work hence we have no energy. Q10 just provides an alternate source of the phosphate molecule.

I don't think 100mg is anywhere near enough. That's enough for healthy people. I take 600mg every night just before bed. Try going up in 150mg steps at two night gaps so you can see how you handle it. I go to bed at 10pm and I rise each day at 5.15am ( boring, I know). Going to bed at same time and planning 7 hours sleep is important too. Just ignore your family and go to bed at the same time each night as often as you can.

I hope you are buying the best brand you can afford. Ideally the pharmacist pointed you to a practioner approved product. It might be behind the counter not on a shelf. The active ingredient in mine is Ubidecarenone Q10 d-alpha-Tocopherol 150mg. It also has 10mg of natural Vit E per capsule.

I understand if my post I redirected you to sounds like the work of an old wind bag as it gets a bit technical and unfortunately I assume some knowledge at the reader level which is a bad thing to do. If you read it out loud or get someone to read it to you I hope it will wash over you and you'll get the broad sweep of it. There's a lot to absorb.
Further down in my long post I have a section called "What I would do if I was just diagnosed". If you read that you will see that Q10 is just a part of getting better. MS is a collection of problems. There is no single magic bullet. You will need to do a number of things and stick at it.
Let me know how you go and I will try to help if I can.

Regards,
User avatar
Scott1
Family Elder
 
Posts: 466
Joined: Wed Oct 22, 2008 2:00 pm

Re: Too much sleep....

Postby NHE » Sat Jan 25, 2014 12:15 am

Scott1 wrote:What the Q10 does is provide the phosphate molecule the ADP needs to become ATP if you don't have enough.


My understanding is that CoQ10 is an electron carrier in the electron transport chain of the mitochondrion, the goal of which is to move protons across the inner membrane to create a chemical gradient of H+ to drive ATP synthase to phosphorylate ADP to ATP.



Image
User avatar
NHE
Volunteer Moderator
 
Posts: 3418
Joined: Sat Nov 20, 2004 3:00 pm

Re: Too much sleep....

Postby Scott1 » Sat Jan 25, 2014 1:22 am

You're correct NHE,

The ADP needs the Q10 to gather the phosphate,

http://www.smart-publications.com/artic ... entire-bod

If Glyceraldehyde-3-phosphate has been disabled then it won't happen.

Regards
User avatar
Scott1
Family Elder
 
Posts: 466
Joined: Wed Oct 22, 2008 2:00 pm


Return to Regimens

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service